Studies in Applied Mathematics

Cover image for Vol. 138 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.364

ISI Journal Citation Reports © Ranking: 2015: 52/254 (Mathematics Applied)

Online ISSN: 1467-9590

  • Thumbnail of cover image for Vol. 123 Issue 4

    November 2009

    Volume 123, Issue 4, Page 311-376

  • Thumbnail of cover image for Vol. 123 Issue 3

    October 2009

    Volume 123, Issue 3, Page 233-309

  • Thumbnail of cover image for Vol. 123 Issue 2

    August 2009

    Volume 123, Issue 2, Page 153-232

  • Thumbnail of cover image for Vol. 123 Issue 1

    July 2009

    Volume 123, Issue 1, Page 1-151

  • Thumbnail of cover image for Vol. 122 Issue 4

    May 2009

    Volume 122, Issue 4, Page 347-483

  • Thumbnail of cover image for Vol. 122 Issue 3

    April 2009

    Volume 122, Issue 3, Page 219-346

  • Thumbnail of cover image for Vol. 122 Issue 2

    February 2009

    Volume 122, Issue 2, Page 105-218

  • Thumbnail of cover image for Vol. 122 Issue 1

    January 2009

    Volume 122, Issue 1, Page 1-104

SEARCH

SEARCH BY CITATION